Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1969, Volume 5, Number 12, Pages 2258–2266 (Mi de866)  

The solution of the generalized Cauchy–Dirichlet problem for the linear polycaloric equation

G. I. Sulkhanishvili

Mathematical Institute of Georgian Academy of Sciences

Full text: PDF file (891 kB)

Bibliographic databases:
UDC: 517.955.213
Received: 05.08.1968

Citation: G. I. Sulkhanishvili, “The solution of the generalized Cauchy–Dirichlet problem for the linear polycaloric equation”, Differ. Uravn., 5:12 (1969), 2258–2266

Citation in format AMSBIB
\Bibitem{Sul69}
\by G.~I.~Sulkhanishvili
\paper The solution of the generalized Cauchy--Dirichlet problem for the linear polycaloric equation
\jour Differ. Uravn.
\yr 1969
\vol 5
\issue 12
\pages 2258--2266
\mathnet{http://mi.mathnet.ru/de866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265773}
\zmath{https://zbmath.org/?q=an:0188.16302}


Linking options:
  • http://mi.mathnet.ru/eng/de866
  • http://mi.mathnet.ru/eng/de/v5/i12/p2258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022